# SDR SWAA2020032442786

- Difficulty date: March 7, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A81121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 312 TO 344, WL 208, LBL 58, INNER CREASE BEAM CORD HAS CORROSION.         REMOVED CORROSION FROM LH CREASE BEAM STA 312 TO 344 WL208 LBL58 IAW SRM 51-10-02-0G-0. VERIFIED MAT.LOSS  ORIG "T" .080, MAT LOSS .011, REMAINING "T" .069 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED LH SIDE CREASE BEAM STA 259.5 TO 360 WL 208 LBL58 IAW B737 SRM 51-40-02-0G-0 AND DRAWING 141A8110 REV A MAT LOSS VERIFIED IAW SRM 53-10-15-1A-1 FIG 108 DETAIL D P/N 141A8112-1 AAR
